# SDR SWI2025F01215

- Difficulty date: May 20, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH INTO UNDERLYING STRUCTURE  (C-CHECK RO 09/07/2025)REPAIRED R/H UPPER TRANSCOWL INNER COAMING REF REO 670-54-21-1745 REV -- 2025-06-30 ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR DETAILS.
